# SDR DALA2023102708860

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 56,751 hours, 24,585 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5651 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE. CORRECTIVE ACTION: REPLACED FSEU 1 AND COMPLETED ODI INSPECTIONS WITH NO TROUBLE FOUND.
